MathSciNet Relay Station
MathSciNet bibliographic data
MR434079 (55 #7048) 73.35
Sather, D. Bifurcation and stability for a class of shells. Arch. Rational Mech. Anal. 63 (1976), no. 3, 295–304 (1977).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement